# SDR SIMA1701

- Difficulty date: June 18, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145247
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 852701
- Condition: Dirty
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIC - FLT 4941 - ON TAKEOFF ROLL, CREW HAD THRUST REVERSER NR 2 DISAGREE AND NR 1 THRUST REVERSER ALREADY ON MEL.  MAINTENANCE REMOVED METALIC PASTE FROM MLG WEIGHT ON WHEELS SWITCHES.  OPERATIONAL CHECK OF THRUST REVERSERS WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  MEL CLEARED.  (M)
